Our 16 year old daughter was placed on 20 mg of Cymbalta (which I also take) for anxiety, depression and pain in her back/ neck. Is there anyone out there whose child is experiencing initial symptoms of shakiness with Cymbalta?
With most meds in this category, these are some of the side effects that come along with starting the medication, it usually takes up to anywhere from 4-6 wks for her body to get use to the meds by this time all the side effects should diminish, if they don't after this point I would have her see the doctor and talk to him about what is going on with her... good luck...
I know that for me, cymbalta made me feel very strange. The first night I took it my brain had the most strange "floaty" feeling. I felt like my brain was bodiless and was flying at top speed out over the land. I know that sounds very weird but it is the only way I can describe it. It was the worst the first night. I had a very hard time waking up in the mornings too. I was also very dizzy. I took it for four weeks and it did get some better but it made me swell so bad I finally couldnt take it any longer. My hands, feet and face kept swelling and when I stopped Cymbalta, it all went away. Just monitor her, dont let her drive while she is dizzy, if she drives, and make sure she eats and stays well hydrated. Dont hesitate to talk to her prescribing Dr. It is part of what they are there for. Never hesitate to call his office to ask questions. If it is significant enough, he will want to see her again but at least you will have peace of mind.
Be sure you monitor mood too, because some of these drugs can make young adults and kids suicidal so if any depression worsens or if she starts acting out of character for her, get her to the Dr and off the medication!
I was on cymbalta for about three years, but when i lost my job and had no insurance to pay for it , with out insurance it costs $ 150.00 PER MONTH
so the Dr has put me on fluoxetine 20 mg , I am doing fine . But i do know you cant just stop taking cynbalta maybe the dr can put you on something to wen you off of the drug, ask and see what he says. good luck!!!
I strongly advice to stop taking it or any antidepressants. What they do they give you depression in the long run they have bad side effects. You stop slowly you open the pill and take one or two pellets off a day. For depression try natural remedy like semi it works wonder for seratonen and joint pain. Start talking 100 mg first thing in the morning and you can increase it gently if needed. Also great for depression is 5htp take 50 mg at 3 pm and after a month another 50 with dinner. The two will help you gently to feel better as you stop cymbalta. Cymbalta is bad. A much better med for anxiety is buspar start at 10mg and can increase it if needed.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was treated for depression/anxiety 2 years ago. Since then I have felt good and on no medications?
Posted 7 May 2012 • 3 answers
Posted 15 Sep 2012 • 9 answers
Posted 9 Jul 2013 • 157 answers
Posted 22 Aug 2014 • 4 answers
Posted 29 May 2016 • 3 answers